# SDR 60658

- Difficulty date: April 18, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 17,439 hours, 25,406 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Rt Eng Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

UPON TAXI RT FIREWALL FUEL VALVE ILLUMINATED. NO FIRE WAS VISUALLY NOTED AT NR 2 ENG. LT & RT FIRE EXTINGUISHING BOTTLES WERE DISCHARGED TO NR 2 ENG. AIRCRAFT SHUTDOWN ON TAXI WAY. PAX EVACUATED ON TAXI WAY. R & R FIRE BOTTLES SQUIBS.
